# SDR HALA0800372

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Attach Bracket
- Condition: Gouged
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE INLET COWL TO FAN CASE ATTACHMENT BRACKET AT 2 O'CLOCK POSITION GOUGED.  DAMAGE ON NOSE COWL AFT BULKHEAD INNER RING BLENDED IAW SRM 54-11-02/1A01, FIG. 101, DETAIL 111, WITHIN SRM LIMITS.
